# SDR SWAA2022032511844

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS DELAMINATED AREA ON EXTERNAL SURFACE / PANEL 193CL WITH A DELAMINATED AREA ON EXTERNAL SURFACE WAS REPAIRED IAW SRM 51-70-05-2R-2
